# SDR IPXA10560406

- Difficulty date: May 13, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE UPPER FWD FLANGE OF THE BS 1200 FLOORBEAM IS CORRODED AROUND THE FLOOR PANEL FASTENER HOLES, LBL 4.54, WL 208.     REPAIRED IAW EO B757-5310-37909-A.
